# SDR VNAA2018062599005

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,230 hours, 34,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R38303175
- Condition: Corroded
- Location: Bs 349 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOORBEAM ANGLE BS 349 WAS CORRODED. LOCATED, DRILLED, AND INSTALLED A NEW FLOORBEAM ANGLE IAW SRM 51-42-06, 51-42-21, AND 51-40-11.
